# SDR CA141211002

- Difficulty date: December 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1104SD100301
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAIL MESSAGE WAS DISPLAYED WHEN FLAP LEVER WAS SET TO DOWN AFTER 25 MINUTE.  THE AIRCRAFT RETURNED TO ORIGIN & LANDED WITH NO FLAP.  AFTER POWER RESET ON GROUND FLAP OPERATION BECAME NORMAL, THEN THE AIRCRAFT WAS FERRIED. FLAP OPERATION WAS NORMAL IN THE FERRY FLIGHT.  IN THE TROUBLESHOOTING OPERATOR FOUND FLUID (OIL OR WATER) AT THE INBOARD END OF THE FLEX SHAFT WHICH IS CONNECTED TO THE ACTUATOR.  REMOVED FLEX SHAFT TO PERFORM A FLUID INGRESS ANALYSIS.
